# SDR ASOA2013052903683

- Difficulty date: May 6, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 20,014 hours, 14,074 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT PANEL 832BR ON ASD.   REMOVED INTERCOSTAL AND ATTACH BRACKETS IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  LOCATED, DRILLED AND DEBURRED NEW INTERCOSTAL IAW SRM 51-40-11-001-001-A01.  INSTALLED OF THE INTERCOSTAL IAW SRM 51-42-06-001-001-A01.
